# SDR CA980317028

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Condition: Failed
- Component: Sundstrand, 739515C
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ABORTED TAKEOFF DUE EICAS MESSAGE.  RT GENERATOR DRIVE FOLLOWED BY RR GEN AND LT AND RT UTIL BUSSES.   RT GENERATOR DRIVE MESSAGE DISSAPPEARED DURING TAXI IN.  SERVICED IDG WITH 3 QUARTS OIL.  A/C OPERATED MEL WITH RT IDG DISCONNECTED.  IDG REPLACED.
